Communications in Information and Systems

Volume 5 (2005)

Number 3

A characterization of a class of discrete nonlinear feedback systems

Pages: 305 – 310

DOI: http://dx.doi.org/10.4310/CIS.2005.v5.n3.a2

Authors

Clyde F. Martin (Department of Mathematics, Texas Tech University, Lubbock, Texas, U.S.A.)

Mark Stamp (Department of Computer Science, San José State University, San José, Calif., U.S.A.)

Dorothy I. Wallace (Mathematics and Computer Science, Dartmouth College, Hanover, New Hampshire, U.S.A.)

Abstract

A class of discrete dynamical systems with nonlinear feedback is considered. These systems generalize various maps arising in connection with chaotic dynamical systems, topological dynamics, and linear systems theory. We give a complete characterization of this class of systems.

Full Text (PDF format)